| Model Number |
0676 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited high capture thresholds.Subsequently, the rv lead was explanted and successfully replaced.Other than the intervention, no additional adverse patient effects were reported.